# SDR CALA2013080500534

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 72,485 hours, 18,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3370
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SUSTAINED DAMAGE TO THE LOWER SKIN OF THE AFT CARGO DOOR CUTOUT.   REPAIRED IAW  PART 1 OF ECRA 5331-01635 STEPS 1 THRU 14.
